Alert archive / Maine / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jul 19, 2013, 1:47 PM EDT for Penobscot County, Piscataquis County, Somerset County, Maine. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 1:47 PM EDT (17:47 UTC)
- Expired
- Jul 19, 2013, 2:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
Counties Penobscot County, ME, Piscataquis County, ME, Somerset County, ME
The radar
The Caribou radar (KCBW), 96 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 5.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169 WUUS51 KCAR 191747 SVRCAR MEC019-021-025-191830- /O.NEW.KCAR.SV.W.0049.130719T1747Z-130719T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CARIBOU ME 147 PM EDT FRI JUL 19 2013 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE... NORTHERN PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE... THIS INCLUDES THE CITIES OF...RIPOGENUS...BAXTER ST PARK... NORTH CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE... * UNTIL 230 PM EDT * AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS.THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST OF CLAYTON LAKE TO 31 MILES SOUTHEAST OF ST. JUSTE...AND MOVING EAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHESUNCOOK AND TELOS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 4618 6847 4579 6921 4613 6988 4643 6918 TIME...MOT...LOC 1745Z 290DEG 43KT 4635 6914 4614 6962 $$ MIGNONE
1 follow-up statement
241 WWUS51 KCAR 191753 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 153 PM EDT FRI JUL 19 2013 MEC019-021-025-191830- /O.CON.KCAR.SV.W.0049.000000T0000Z-130719T1830Z/ PISCATAQUIS ME-SOMERSET ME-PENOBSCOT ME- 153 PM EDT FRI JUL 19 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR NORTH CENTRAL PENOBSCOT...NORTH CENTRAL SOMERSET AND NORTHERN PISCATAQUIS COUNTIES... AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF TELOS LAKE TO CAUCOMGOMOC LAKE...OR ALONG A LINE EXTENDING FROM 21 MILES NORTH OF BAXTER ST PARK TO 24 MILES NORTHWEST OF RIPOGENUS...MOVING EAST AT 50 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHESUNCOOK AND GRAND LAKE MATAGAMON PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 4618 6847 4579 6921 4613 6988 4643 6918 TIME...MOT...LOC 1753Z 290DEG 43KT 4631 6901 4610 6949 $$ MIGNONE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 12:58 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 19, 12:58 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1258 PM EDT FRI JUL 19 2013
.SYNOPSIS...
A WARM FRONT WILL MOVE NORTHEAST ACROSS THE REGION TODAY ALLOWING
VERY WARM AND HUMID AIR TO RETURN TO MUCH OF THE REGION. THIS WARM
FRONT WILL MOVE NORTHEAST OF THE REGION LATER TODAY THEN A STRONG
COLD FRONT WILL CROSS THE STATE LATER TONIGHT INTO SATURDAY. A
DRIER AND COOLER CANADIAN AIRMASS WILL THEN BUILD INTO THE AREA ON
SUNDAY AND REMAIN INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
1PM UPDATE...
MAINTAINED DAMAGING WINDS...SMALL HAIL AND SEVERE THUNDERSTORM WORDING TO
FORECAST THIS AFTERNOON AND EVENING AS THE POTENTIAL FOR SEVERE
STORMS TO 45K FT EXISTS. ADDED LARGE HAIL FOR THE CORRIDOR
MENTIONED IN THE NEXT PARAGRAPH...ROUGHLY WHERE A THETA-E RIDGE IS
SETTING UP CURRENTLY.
THE BIGGEST THREAT FOR SEVERE STORMS APPEARS TO BE WHERE HEATING
WILL BRING TEMPERATURES INTO THE UPPER 80S TO LOW 90S THIS
AFTERNOON...IN CONJUNCTION WITH DEW POINT IN THE LOW 70S. THIS
AREA STRETCHES FROM THE BANGOR AREA EAST INTO CENTRAL WASHINGTON
COUNTY...NORTHWARD INTO SOUTHERN AROOSTOOK...CENTRAL
PENOBSCOT...AND SOUTHERN PISCATAQUIS. SOUTH OF BANGOR...MUCH LESS
CAPE AND LOW LEVEL MOISTURE IS EXPECTED AND POPS TAPER OFF TO
SLIGHT CHANCE. STORMS THAT DEVELOP IN THIS AREA WILL HAVE THE
POTENTIAL FOR URBAN AND SMALL STREAM FLOODING...LARGE
HAIL...SEVERE STRAIGHT LINE WIND GUSTS OVER 60 MPH AND THE THREAT
OF A TORNADO CANNOT BE RULED OUT.
THE WARM FRONT WILL KEEP CLOUDS IN NORTHERN ZONES SUCH AS
AROOSTOOK AND LIMIT CAPE...BUT CLEARING IN QUEBEC WILL ALLOW
ORGANIZED LINES TO DEVELOP AND ADVECT INTO THESE NORTHERN ZONES
THIS EVENING. THE BIGGER THREAT IN THE NORTH WILL BE STRAIGHT LINE
WINDS AND HEAVY RAINFALL THAT COULD PRODUCE URBAN AND SMALL STREAM
HYDRO ISSUES. IT APPEARS THERE IS A GOOD PROBABILITY THAT CELLS
WILL TRAIN IN NORTHERN AROOSTOOK THIS EVENING AND INCREASE THE
ODDS OF THE URBAN AND SMALL STREAM FLOODING.
PREVIOUS DISCUSSION...
MAIN FOCUS TODAY ON THE POTENTIAL FOR STRONG TO PSBLY SVR
TSTMS ALONG W/ THE POTENTIAL FOR HVY RAIN AND FLASH FLOODING...
HIGH PRES HAS SHIFTED E OF THE AREA AND STALLED FRONTAL BNDRY JUST
S AND W OF THE REGION HAS BEGUN LIFTING NEWRD AS A WARM FRONT.
THIS WARM FRONT IS FCST TO MV RATHER QUICKLY NEWRD ACROSS THE FA
TODAY W/ A STRONG COLD FRONT THEN FCST TO PUSH SEWRD TOWARD OUR
NWRN AREAS BY LATE TNGT/ERLY SAT. SHOWER COVERAGE HAS BEEN ON THE
INCREASE LAST FEW HRS W/ REGIONAL RADAR IMAGERY SHOWING ADDITIONAL
PRECIP BACK ACROSS MUCH OF SRN QUEBEC W/ LARGE CLUSTER OF
SHOWERS/TSTMS ACROSS XTRM SWRN QUEBEC. WHILE MOST AREAS WILL SEE
SOME DECENT SHOWERS THIS AM...ACROSS SRN/SWRN AREAS EXPECT MUCH OF
THIS WILL TO BE PROGRESSIVE W/ THE WARM FRONT EXPECTED TO LIFT NE
OF THESE AREAS BY LATE AM. ACROSS THE N...A PROLONGED PD OF STRONG
MOISTURE CONVERGENCE FROM LATER THIS AM THRU THE LATE AFTN/ERLY
EVE HRS ALONG W/ PWAT VALS A LITTLE ABV 2.00 SUGGESTS THE
POTENTIAL FOR VRY HVY RAINFALL. IN ADDITION...STRONG TO PSBLY SVR
CONVECTION - WHILE PSBL ACROSS MUCH OF THE AREA THIS AFTN/ERLY EVE
- APPEARS MOST LIKELY ACROSS THE FAR N AND NW WHERE BEST FORCING
BTWN THE DEPARTING WARM FRONT AND APPROACHING COLD FRONT WILL BE
FOCUSED. THIS SCENARIO WILL LIKELY ENHANCE THE HVY RAINFALL AND
FLASH FLOOD THREAT SO WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH
FOR THE NRN HALF OF OUR FA FROM MID MORNING INTO LATER THIS EVE...
WILL CONT TO MENTION POTENTIAL FOR STRONG AND GUSTY WNDS AS WELL
W/ THE TSTMS SPCLY NRN AREAS...
TEMPS WILL BE TRICKY TODAY W/ STRONG WAA AND SOME CLRG ACROSS OUR
SRN AREAS BEHIND THE WARM FRONT WILL LIKELY RESULT IN TEMPS
APPROACHING 90 WHILE CLDS/MORE PROLONGED AND SIGNIFICANT RAINFALL
ACROSS THE N ALONG W/ A LATER TIME TRANSITIONING INTO THE WARM
SECTOR WILL LIKELY LEAD TO TEMPS ONLY INTO THE UPPER 70S TO LOWER
80S.
FOR TNGT...THE ENTIRE FA IS EXPECTED TO BE IN THE WARM SECTOR W/
THE WARM FRONT EXITING NE AND A STRONG COLD FRONT APPROACHING FROM
THE NW. WILL KEEP SHOWERS/OCNL THUNDER GOING W/ THE HIGHEST POPS
ACROSS THE N AND NW. VRY WARM AND MUGGY CONDS ARE EXPECTED W/ LOWS
ONLY FALLING INTO UPPER 60S FAR N AND NW AND TDS REMAINING IN THE
UPPER 60S ACROSS THE REGION. PATCHY FOG WILL BE PREVALENT ACROSS
THE AREA...
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
ANOTHER ROUND OF STRONG STORMS IS EXPECTED ON SATURDAY. A POTENT
COLD FRONT WILL BE WORKING ITS WAY SOUTHWARD ACROSS THE FORECAST
AREA SATURDAY AND SATURDAY NIGHT. THE FRONT LOOKS TO PASS THROUGH
IN PIECES, WITH THE WIND SHIFT LAGGING WELL BEHIND THE LEADING EDGE
OF DRIER AIR. THIS MOISTURE BOUNDARY WILL SERVE AS A FOCUS FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS, WITH THE STRONGEST AND MOST
CONCENTRATED ACTIVITY GENERALLY ALONG AND SOUTH OF A
HOULTON-MILLINOCKET-GREENVILLE LINE. IN THESE AREAS, PWATS OF NEARLY
2 INCHES INDICATE THE POTENTIAL FOR HEAVY RAINFALL. GUSTY WINDS WILL
ALSO BE POSSIBLE IN THE STRONGER THUNDERSTORMS. NORTH OF THIS LINE,
DRIER AIR WILL LIMIT ACTIVITY A BIT MORE, BUT SHOWERS AND
THUNDERSTORMS WILL STILL BE POSSIBLE UNTIL THE ACTUAL FRONT AND ITS
MUCH DRIER AIRMASS MOVES THROUGH SATURDAY EVENING. HIGHS WILL RANGE
FROM THE LOWER 80S IN THE SAINT JOHN VALLEY TO THE UPPER 80S ACROSS
INTERIOR DOWNEAST.
THE PRECIPITATION WILL COME TO A QUICK END SATURDAY NIGHT AS VERY
DRY AIR SPILLS IN BEHIND THE COLD FRONT. AS SUCH, EXPECT MUCH COOLER
AND LESS HUMID CONDITIONS FOR SUNDAY. HIGHS WILL BE IN THE 70S WITH
LOTS OF SUNSHINE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
TRANQUIL WEATHER WILL CONTINUE THROUGH THE FIRST PART OF NEXT WEEK
AS HIGH PRESSURE SLOWLY BRIDGES ACROSS NEW ENGLAND. THE HIGH WILL
MOVE OFFSHORE BY TUESDAY, WITH THE LONG RANGE MODELS SHOWING FAIRLY
SIGNIFICANT DIFFERENCES THEREAFTER. LOW PRESSURE WILL SLIDE EASTWARD
TO THE SOUTH OF HUDSON BAY, BUT THERE IS LITTLE AGREEMENT ON THE
PLACEMENT AND STRENGTH OF SHORTWAVES ROTATING AROUND THIS LOW. GIVEN
THE UNCERTAINTY, HAVE GONE WITH SLIGHT CHANCE OR LOW CHANCE POPS
THROUGH MUCH OF MID-WEEK. TEMPERATURES WILL BE NEAR NORMAL THROUGH
THE WEEK, WITH HIGHS GENERALLY IN THE 70S TO AROUND 80, AND LOWS IN
THE 50S.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: EXPECT IFR CONDS TO DVLP ACROSS OUR SRN TAF SITES ERLY
THIS AM W/ MVFR CONDS TO DVLP LATER THIS AM ACROSS THE NRN TAF
SITES. CONDS SHOULD IMPROVE TO VFR ACROSS THE SRN TAF SITES LATER
THIS AM AFTER THE WARM FRONT PUSHES NE OF THESE AREAS. ACROSS THE
N...CONDS WILL LIKELY RANGE FROM IFR IN LOCALLY SHOWERS/TSTMS TO
VFR OUTSIDE OF THIS ACTIVITY. MAINLY MVFR TO IFR CONDS ON TAP FOR
TNGT W/ OCNL SHOWERS AND ABUNDANT LOW-LEVEL MOISTURE IN PLACE.
SHORT TERM: CONDITIONS WILL MAINLY BE MVFR SATURDAY, BUT A COLD
FRONT SLIDING SOUTHWARD WILL BRING SHOWERS AND THUNDERSTORMS TO
THE REGION THROUGH THE DAY. IFR CONDITIONS ARE POSSIBLE WITH ANY
THUNDERSTORMS. PRECIPITATION WILL QUICKLY COME TO AN END SATURDAY
EVENING AND EXPECT VFR CONDITIONS AT ALL TERMINALS BY MIDNIGHT.
HIGH PRESSURE WILL KEEP VFR AROUND THROUGH TUESDAY.
&&
.MARINE...
NEAR TERM: STRONG LOW PRES TRACKING N OF THE WATERS LATER TDY AND
TNGT WILL GENERATE INCRSG SW WNDS OVR THE WATERS AND RESULT IN A
BUILDING SWRLY SWELL AS WELL. STABLE CONDS WILL HAVE SOME
INHIBITING EFFECT ON THESE CONCERNS BUT STILL FEEL MARGINAL SCA
CONDS ARE PSBL SO HAVE HOISTED AN SCA FROM TNGT THRU SAT...
SHORT TERM: SCA CONDITIONS WILL CONTINUE THROUGH SATURDAY AS A
STRONG COLD FRONT APPROACHES FROM THE NORTHWEST. THIS FRONT WILL
CROSS THE GULF OF MAINE SATURDAY EVENING, AND EXPECT WINDS AND
SEAS WILL SUBSIDE THEREAFTER. HIGH PRESSURE WILL KEEP CONDITIONS
BELOW ADVISORY LEVELS INTO EARLY NEXT WEEK.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR MEZ001>006.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
SATURDAY FOR ANZ050>052.
&&
NEAR TERM...KHW/MCW
SHORT TERM...HASTINGS
LONG TERM...HASTINGS
AVIATION...KHW/MCW/HASTINGS
MARINE...KHW/MCW/HASTINGSHazardous weather outlook, Jul 19, 9:24 AM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 924 AM EDT FRI JUL 19 2013 MEZ001>006-201330- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 924 AM EDT FRI JUL 19 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION TO THE FLASH FLOOD WATCH...SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EVENING. THESE STORMS COULD PRODUCE DAMAGING WINDS AND POSSIBLY HAIL. THERE IS THE POTENTIAL THAT SOME OF THE STRONGER STORMS COULD HAVE ROTATION WITH THEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. MEZ010-011-015>017-029>032-201330- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 924 AM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EVENING WITH THE HIGH THREAT MAINLY ACROSS THE CENTRAL HIGHLANDS AND INTERIOR DOWNEAST AREAS. SOME OF THE STRONGER STORMS COULD CONTAIN DAMAGING WINDS...VERY HEAVY RAINFALL AND HAIL. SOME STORM COULD HAVE ROTATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL CROSS THE REGION ON SATURDAY...BRINGING ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS. VERY HEAVY RAINFALL AND STRONG GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT DO DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH THE EVENING. ANZ050>052-201330- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 924 AM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
In the hours before
Special weather statement, Jul 19, 8:57 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
857 AM EDT FRI JUL 19 2013
MEZ001>006-010-011-032-191415-
CENTRAL PENOBSCOT-CENTRAL PISCATAQUIS-NORTHEAST AROOSTOOK-NORTHERN
PENOBSCOT-NORTHERN PISCATAQUIS-NORTHERN SOMERSET-NORTHWEST
AROOSTOOK-SOUTHEAST AROOSTOOK-852 AM EDT FRI JUL 19 2013
...STRONG THUNDERSTORMS WILL IMPACT PISCATAQUIS COUNTY...SOMERSET
COUNTY...AROOSTOOK COUNTY...AND PENOBSCOT COUNTY THROUGH 915
AM EDT...
AN AREA OF STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN AND
CENTRAL PORTIONS OF THE AREA. THUNDERSTORMS WILL PRODUCE RAINFALL IN
EXCESS OF AN INCH AN HOUR...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING...AND GUSTY WINDS OF 45 MPH.
LAT...LON 4644 6990 4690 6778 4559 6784 4548 6976
4554 6978 4558 6971 4565 6970 4566 6974
4574 6981 4577 6978 4576 6972 4584 6970
4588 6973 4586 6968 4586 6965 4597 6968
4599 6973 4597 7006
NORTONThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:51 AM EDT | Small Craft Advisory | CAR | 12 hr | |
| Jul 19, 4:10 AM EDT | Flash Flood Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 16 hr |
| Jul 19, 8:57 AM EDT | Special Weather Statement | CAR | Aroostook, Piscataquis | 78 min |
| Jul 19, 2:31 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 44 min |
| Jul 19, 3:20 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 25 min |
| Jul 19, 3:39 PM EDT | Small Craft Advisory for Hazardous Seas | CAR | 23 hr | |
| Jul 19, 4:24 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Washington | 36 min |
| Jul 19, 4:27 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot | 3 hr |
| Jul 19, 5:00 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Washington | 45 min |
| Jul 19, 5:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Washington | 44 min |
| Jul 19, 6:14 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 31 min |
| Jul 19, 6:30 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
| Jul 19, 6:54 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 51 min |
| Jul 19, 7:12 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis, Washington | 48 min |
| Jul 19, 7:19 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 41 min |
| Jul 19, 7:55 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 50 min |
| Jul 19, 7:57 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 48 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.